# SDR AMT2005F00001

- Difficulty date: February 13, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N557TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Engine: Rroyce RB211535E4
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

LT ENGINE OVERHEAT EICAS CAME ON AT CRUISE, ALT (40000) PERFORMED FIM 26-12-00, FIG 103, FOUND NO DEFECTS.  RAN ENGINE TO HIGH POWER SETTING WITH NO DEFECTS.  OPERATIONAL CHECK NORMAL. (GL11200507753)  (K)
